Alert archive / Virginia / Special Weather Statements in 2021
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Jul 26, 2021, 7:02 PM EDT for Craig County, Virginia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2021, 7:02 PM EDT (23:02 UTC)
- Expired
- Jul 26, 2021, 7:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Blacksburg, VA
County Craig County, VA
The radar
The Roanoke radar (KFCX), 42 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 658 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
558
WWUS81 KRNK 262302
SPSRNK
Special Weather Statement
National Weather Service BLACKSBURG VA
702 PM EDT Mon Jul 26 2021
VAZ018-262330-
Craig-
702 PM EDT Mon Jul 26 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CRAIG COUNTY...
At 702 PM EDT, a strong thunderstorm was located over Maggie, or near
Sinking Creek, moving southeast at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Sinking Creek...
Huffman...
Maggie...
and Simmonsville.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3739 8026 3736 8032 3737 8033 3735 8035
3732 8043 3733 8045 3734 8044 3742 8047
3743 8046 3748 8037 3749 8036 3749 8033
TIME...MOT...LOC 2302Z 308DEG 19KT 3742 8036
$$
RABWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jul 26, 1:58 PM EDT, 5 hours 4 minutes earlier.
Area forecast discussion, Jul 26, 1:58 PM EDT, 5 hours 4 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 158 PM EDT Mon Jul 26 2021 .SYNOPSIS... Showers and thunderstorms will become more widespread into tonight as a cold front passes through the region. This front will stall over the Southeast on Tuesday, and by Wednesday the entire area will be rain-free. Another frontal passage is likely for the end of the work week. && .NEAR TERM /THROUGH TUESDAY/... As of 158 PM EDT Monday... Numerous showers and thunderstorms expected this afternoon into tonight, some drier air will push in from the north on Tuesday. A cold front will drop south across the region this afternoon into Tuesday. Scattered showers and thunderstorms will develop ahead and along the frontal boundary. The airmass is unstable with CAPEs at 2000 to 4000 j/kg. The deep layer shear is weak around 20 kts. The PWATS have climb to 1.5 to 2 inches. Some of the storms this afternoon will be severe with gusty winds and heavy downpours. Convection will diminish with the loss of solar heating tonight. Areas of fog and low clouds will develop overnight especially where it rains. Isolated to scattered showers will continue Tuesday as the front drops slowly south across southern portions of the forecast area. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... As of 119 PM EDT Monday... Drier and warmer weather is expected for Tuesday night through Thursday, but a cold front should approach on Thursday night. Showers and thunderstorms may depart the North Carolina Piedmont to start Tuesday night, but drier air will arrive from the northwest. A large upper level ridge will sit over the central Plains throughout this week, while upper level troughing will persist across eastern Canada and continue to influence the Mid Atlantic. With a stalled frontal boundary over South Carolina and weak high pressure entering the Appalachian Mountains during Tuesday night into Wednesday, confidence has risen that the weather will turn dry through Thursday. Less cloud cover and downslope flow east of the Blue Ridge could bring highs into the mid 90s for Wednesday and Thursday, and most of the mountains should reach the 80s. Because of the persistent troughing across eastern Canada, another cold front will emerge on Thursday over the Great Lakes and reach West Virginia toward Thursday night. The GFS and the NAM models remain a few hours faster than the Canadian and the ECMWF models with the timing of this approaching cold front. Nevertheless, shower and thunderstorm chances will increase, especially over southeast West Virginia. If the storms can tap into the instability from the heat and increasing lift ahead of the frontal boundary, there could be a risk of strong winds and locally heavy rainfall. && .LONG TERM /FRIDAY THROUGH SUNDAY/... As of 119 PM EDT Monday... A cold front will cross overhead on Friday before high pressure enters by Saturday, but another cold front may approach late Sunday. With a cold front passing over Virginia on Friday and reaching North Carolina toward Friday night, confidence has risen on the chances of showers and thunderstorms during this time period. Any strong storms may produce strong winds and locally heavy rainfall. The front should eventually reach South Carolina on Saturday before stalling as the boundary becomes more parallel with the upper level flow. Another area of weak high pressure should enter the Mid Atlantic by Saturday, but the persistent troughing over eastern Canada may allow another cold front to venture eastward from the Ohio River Valley by late Sunday to promote more afternoon showers and thunderstorms. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 100 PM EDT Monday... A cold front will drop south across the region this afternoon into Tuesday. Scattered to numerous MVFR convection will develop ahead and along the frontal boundary. KROA,KDAN and KLYH will have the highest chances for TSRA this afternoon and evening as the front sags south. Expecting very heavy rainfall with this activity. Southwest to west winds will prevail through most of the period. Winds will be erratic with thunderstorms. Winds will become light and variable tonight into Tuesday. Patches of low clouds and fog are expected overnight. Morning low clouds and fog will lift by late morning return most areas to VFR conditions Tuesday. Isolated MVFR convection in possible in the south Tuesday. Moderate confidence in ceilings,visibilities and winds during the taf period. Extended Aviation Discussion... The front will stall to our south Tuesday afternoon into Wednesday, but may bring some SHRA/TSRA to mainly DAN. VFR appears more likely toward BLF and LWB, with LYH/ROA/BCB seeing a possibility for scattered showers and storms, but in general will see prevailing VFR. Wednesday looks dry with prevailing VFR everywhere. Another cold front should arrive by late Thursday into Friday with an increased chance for showers and thunderstorms once again. Given northwest flow aloft across the region thanks to a building 599 dm ridge in the central/south central U.S., disturbances may bring unexpected convection to the area at times throughout the week. Will need to keep an eye on the upper midwest/Ohio Valley area. Unsettled weather will return Sunday with showers and thunderstorms especially in the south and west. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...KK/SH NEAR TERM...KK SHORT TERM...PW LONG TERM...PW AVIATION...KK/SH
Hazardous weather outlook, Jul 26, 2:01 PM EDT, 5 hours 1 minute before
Hazardous Weather Outlook National Weather Service Blacksburg VA 201 PM EDT Mon Jul 26 2021 NCZ001>003-018>020-VAZ007-009>020-022>024-WVZ042>044-507-508-271815- Ashe-Alleghany NC-Surry-Watauga-Wilkes-Yadkin-Tazewell-Smyth-Bland- Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig- Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 201 PM EDT Mon Jul 26 2021 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are expected for this afternoon and tonight. Localized flooding and damaging winds are possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ004>006-VAZ032>035-043>047-058-059-271815- Stokes-Rockingham-Caswell-Patrick-Franklin-Bedford-Amherst-Henry- Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte- 201 PM EDT Mon Jul 26 2021 ...SEVERE THUNDERSTORM WATCH 392 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Additional showers and thunderstorms are expected on Tuesday. Localized flooding and damaging winds are possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PW
In the hours before
Local storm report, Jul 26, 6:00 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
600 PM EDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM TSTM WND DMG 3 SSE CLOVERDALE 37.33N 79.90W
07/26/2021 ROANOKE VA BROADCAST MEDIA
TREE DOWN ON COACHMAN DRIVE. REPORTED BY
WDBJ-TV.
&&
PJHSpecial weather statement, Jul 26, 6:18 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
618 PM EDT Mon Jul 26 2021
VAZ012-015-016-032-262245-
Grayson-Patrick-Wythe-Carroll-
618 PM EDT Mon Jul 26 2021
...STRONG WINDS FROM AN UPSTREAM AREA OF THUNDERSTORMS ACROSS
PULASKI AND FLOYD COUNTY WAS MOVING SOUTHWARD THROUGH THE REGION...
At 616 PM EDT, an area of strong winds was moving southwest
extending from near Wytheville, to Hillsville, to near Laurel Fork.
These winds were derived from an area of strong upstream
thunderstorms extending from Pulaski to near Claytor Lake to near
Indian Valley. The thunderstorms are diminishing, but strong wind
gusts of 40 to 50 mph remain possible for areas from Wytheville to
Hillsville, Galax, Woodlawn, Fancy Gap, to near Groundhog Mountain.
Winds in excess of 40 mph are likely. Wind gusts to 50 mph are
possible.
Locations impacted include...
Wytheville...
Galax...
Fries...
Fancy Gap...
Patterson...
Ararat...
and Cana.
LAT...LON 3656 8100 3666 8111 3695 8109 3695 8081
3691 8077 3670 8076 3664 8036 3655 8037
TIME...MOT...LOC 2216Z 012DEG 29KT 3665 8031 3673 8075 3694 8107
RABSpecial weather statement, Jul 26, 6:33 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
633 PM EDT Mon Jul 26 2021
VAZ018-023-024-034-262330-
Botetourt-Craig-Bedford-Rockbridge-
633 PM EDT Mon Jul 26 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
EAST CENTRAL CRAIG...SOUTHWESTERN ROCKBRIDGE...NORTHWESTERN BEDFORD
AND BOTETOURT COUNTIES...
At 633 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Arcadia to near Fincastle. Movement was
southeast at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
Locations impacted include...
Buchanan...
Troutville...
Fincastle...
Lithia...
Nace...
Laymantown...
and Arcadia.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3769 7955 3746 7943 3735 7991 3736 7994
3756 8005
TIME...MOT...LOC 2233Z 294DEG 17KT 3756 7966 3753 7995
RABSpecial weather statement, Jul 26, 6:37 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
637 PM EDT Mon Jul 26 2021
VAZ011-013-014-262330-
Giles-Pulaski-Montgomery-
637 PM EDT Mon Jul 26 2021
...A STRONG THUNDERSTORM WILL AFFECT
PULASKI...SOUTH CENTRAL GILES AND SOUTHWESTERN MONTGOMERY COUNTIES
AND THE CITY OF RADFORD...
At 637 PM EDT, a strong thunderstorm was located near Poplar Hill,
moving southeast at 20 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Radford...
Pulaski...
Dublin...
Poplar Hill...
Claytor Dam...
Fairlawn...
and Claytor Lake State Park.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3729 8073 3702 8037 3701 8040 3702 8041
3701 8041 3701 8042 3702 8043 3701 8044
3702 8045 3700 8047 3699 8050 3701 8052
3700 8052 3697 8055 3693 8071 3723 8088
TIME...MOT...LOC 2237Z 315DEG 16KT 3717 8074
RABSpecial weather statement, Jul 26, 6:41 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
641 PM EDT Mon Jul 26 2021
VAZ018-262315-
Craig-
641 PM EDT Mon Jul 26 2021
...A STRONG THUNDERSTORM WILL AFFECT CRAIG COUNTY...
At 641 PM EDT, a strong thunderstorm was located over Craig Springs,
or near Sinking Creek, moving southeast at 20 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Sinking Creek...
Abbott...
and Craig Springs.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3744 8005 3742 8008 3738 8015 3738 8020
3734 8026 3736 8031 3746 8040 3749 8035
3751 8030 3753 8028 3757 8022
TIME...MOT...LOC 2241Z 321DEG 16KT 3746 8026
RABSpecial weather statement, Jul 26, 7:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
702 PM EDT Mon Jul 26 2021
VAZ018-262330-
Craig-
702 PM EDT Mon Jul 26 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CRAIG COUNTY...
At 702 PM EDT, a strong thunderstorm was located over Maggie, or near
Sinking Creek, moving southeast at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Sinking Creek...
Huffman...
Maggie...
and Simmonsville.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3739 8026 3736 8032 3737 8033 3735 8035
3732 8043 3733 8045 3734 8044 3742 8047
3743 8046 3748 8037 3749 8036 3749 8033
TIME...MOT...LOC 2302Z 308DEG 19KT 3742 8036
RABThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:01 PM EDT | Special Weather Statement | RNK | Buckingham | 29 min |
| Jul 25, 9:06 PM EDT | Special Weather Statement | RNK | Floyd | 24 min |
| Jul 26, 12:15 PM EDT | Special Weather Statement | RNK | Giles | 30 min |
| Jul 26, 12:22 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 23 min |
| Jul 26, 12:27 PM EDT | Special Weather Statement | RNK | Botetourt | 33 min |
| Jul 26, 12:42 PM EDT | Special Weather Statement | RNK | Henry, Patrick | 48 min |
| Jul 26, 1:02 PM EDT | Special Weather Statement | RNK | Bedford, City of Roanoke, City of Salem | 43 min |
| Jul 26, 1:07 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Franklin, Roanoke, City of Roanoke | 68 min |
| Jul 26, 1:38 PM EDT | Special Weather Statement | RNK | Franklin | 37 min |
| Jul 26, 1:45 PM EDT | Special Weather Statement | RNK | Craig, Roanoke, City of Roanoke, City of Salem | 30 min |
| Jul 26, 1:56 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Pittsylvania | 49 min |
| Jul 26, 2:07 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Craig, Roanoke, City of Roanoke, City of Salem | 39 min |
| Jul 26, 2:07 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Craig, Roanoke, City of Roanoke, City of Salem | 38 min |
| Jul 26, 2:10 PM EDT | Special Weather Statement | RNK | Patrick | 50 min |
| Jul 26, 2:19 PM EDT | Severe Thunderstorm Warning | RNK | Patrick | 41 min |
| Jul 26, 2:44 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Pittsylvania | 61 min |
| Jul 26, 3:00 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Rockbridge, City of Buena Vista, City of Lexington | 60 min |
| Jul 26, 3:10 PM EDT | Special Weather Statement | RNK | Campbell | 50 min |
| Jul 26, 3:41 PM EDT | Areal Flood Advisory | RNK | Campbell | 3 hr |
| Jul 26, 3:45 PM EDT | Special Weather Statement | RNK | Franklin, City of Martinsville | 60 min |
| Jul 26, 3:49 PM EDT | Severe Thunderstorm Warning | RNK | Amherst | 56 min |
| Jul 26, 3:54 PM EDT | Special Weather Statement | RNK | Rockbridge, City of Buena Vista, City of Lexington | 51 min |
| Jul 26, 4:00 PM EDT | Special Weather Statement | RNK | Appomattox | 60 min |
| Jul 26, 4:09 PM EDT | Severe Thunderstorm Warning | RNK | Henry, City of Martinsville | 55 min |
| Jul 26, 4:13 PM EDT | Special Weather Statement | RNK | City of Radford | 47 min |
| Jul 26, 4:19 PM EDT | Severe Thunderstorm Warning | RNK | Montgomery, Pulaski, City of Radford | 56 min |
| Jul 26, 4:32 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Campbell | 47 min |
| Jul 26, 4:34 PM EDT | Areal Flood Advisory | RNK | Rockbridge, City of Lexington | 3 hr |
| Jul 26, 4:36 PM EDT | Special Weather Statement | RNK | Floyd | 54 min |
| Jul 26, 4:57 PM EDT | Severe Thunderstorm Warning | RNK | Buckingham | 33 min |
| Jul 26, 5:01 PM EDT | Special Weather Statement | RNK | Amherst, City of Buena Vista, City of Lexington | 59 min |
| Jul 26, 5:10 PM EDT | Flash Flood Warning | RNK | Appomattox, Campbell | 3 hr |
| Jul 26, 5:10 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Montgomery, Pulaski | 65 min |
| Jul 26, 5:44 PM EDT | Areal Flood Advisory | RNK | Rockbridge | 3 hr |
| Jul 26, 5:45 PM EDT | Special Weather Statement | RNK | Smyth | 30 min |
| Jul 26, 5:50 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Pulaski | 55 min |
| Jul 26, 5:54 PM EDT | Special Weather Statement | RNK | Bland | 51 min |
| Jul 26, 6:18 PM EDT | Special Weather Statement | RNK | Wythe, City of Galax | 27 min |
| Jul 26, 6:33 PM EDT | Special Weather Statement | RNK | Botetourt | 57 min |
| Jul 26, 6:37 PM EDT | Special Weather Statement | RNK | Pulaski, City of Radford | 53 min |
| Jul 26, 6:41 PM EDT | Special Weather Statement | RNK | Craig | 34 min |
| Jul 26, 6:50 PM EDT | Severe Thunderstorm Warning | RNK | Botetourt | 40 min |
| Jul 26, 7:12 PM EDT | Special Weather Statement | RNK | City of Galax | 63 min |
| Jul 26, 7:24 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Roanoke, City of Roanoke, City of Salem | 40 min |
| Jul 26, 7:28 PM EDT | Areal Flood Advisory | RNK | Bedford, Botetourt, Roanoke | 3 hr |
| Jul 26, 1:14 PM EDT | Special Weather Statement | RNK | Surry, Wilkes | 31 min |
| Jul 26, 1:24 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Stokes, Surry, Watauga, Wilkes, Yadkin | 66 min |
| Jul 26, 2:34 PM EDT | Special Weather Statement | RNK | Yadkin | 41 min |
| Jul 26, 3:34 PM EDT | Special Weather Statement | RNK | Stokes | 56 min |
| Jul 26, 7:08 PM EDT | Special Weather Statement | RNK | Caswell | 52 min |
| Jul 26, 11:47 AM EDT | Special Weather Statement | RNK | Summers | 43 min |
Nearby
Special Weather Statements in Virginia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.